What would give this sting/pinch feeling in head of penis when STD have been ruled out? I had unprotected sex with a female who later stated she tested posive for HSV2. I tested three times at weeks 6,12 and 28. 28 weeks being a little over 6 months retuned negative results. Herpes expert states that I am ok and not to worry about herpes. This feeling has been on going on and off since July 2012. My urine has been cultured and I believe my urologist did a bladder ultrasound. He gave me a month of CIPRO that made my face feel flush,shoulder pain,burning feeling across back and dule ache in my butt cheeks. Im so worried right now, what could be causing this for so long? I'm worried because I started feeling this after the sexual encounter. Please help. Anybody who has felt this way or can help ease my mind.
It appears that you have an allergice reaction to the antibiotic. keep a note of this so that you can inform the doctor next time you are prescribed with an antibiotic, so that he can prescribe you with a differrent one.
Because you have been on an antibiotic, this will have killed off your good bacteria as well as the bad ones. The symptoms you are describing at that of a fungal infection caused by the Candida Albicans fungus that causes Thrush.
Your doctor will prescribe an antifungal cream to be applied, or you can purchase one over the counter. Make sure you follow the instructions, and use the cream very thinly. Wash the area regularly, but do not use soaps or harsh products. Wear cotton underwear and do not wear tight clothing.
You can also apply natural live yogurt to the area for a few days. As well as up you intake of natural cultured yogurts to get your body flora in balance again.
do you mean when you draw back your foreskin, or in the ureter which is the pipe inside your penis where the urine and semen come through?
If you are experiencing a stinging feeling just after you have urinated, this is likely to be a baldder inflection called cystitis. With this the urine is acidid and can cause these sensations. You will need a medication for this that will clear the cystitis or any urinary infection. Take a urine sample to be analysed to confirm whether this is what you have.
If you feel this is a fungus problem inside the tip of the penis, you can buy or get a prescription from your doctor for Fluconazole which is one capsule taken as a single dose.
To help the burning sensation, in between time, you can drink a tumbler full of water with 1 teaspoonful of bicarbonate of water (you can do this for a maximum of 3 times - 1 every hour, do not exceed this dose). If you are suffering from high blood pressure I would cut the dose down to half a teaspoonful of bicarb. What this does is neutralises the acidity in the urine that produces this burnign sensation. You can also drink freshly squeezed lemon juice in water, if you can't stomach the bicarb. Although lemon juice is acidic, the composition of this changes one it gets into our stomach.
Whatever you choose to do, make sure that you drink plenty of water (even if it is uncomfortable to pee) this will help get rid of any bugs.
Yes I mean that I have the quick pinch feeling inside the uretha, only in the head of the penis. It does not burn or anything when I urine. Its just a feeling that I have had since that sexual encounter. For some reason its been more frequent in the month of April. Not sure whats going on,but I really hope it stop.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.